MAUDE Adverse Event Report: TORNIER INC SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ607
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: 004-019 shoulder id study sensory and/or motor disturbance - branch neuropathy pt reported that ~2 weeks post-op, he began experiencing numbness in his right ring and pinky fingers.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material manufacturing or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) shoulder id study.Sensory and/or motor disturbance - branch neuropathy.Pt reported that ~2 weeks post-op, he began experiencing numbness in his right ring and pinky fingers.".

Brand Name
SHOULDER ID PRM REV GLENOID 35MM POST CENTERED 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21489146
Report Number0001649390-2025-00117
Device Sequence Number18279482
Product Code PHX
UDI-Device Identifier00840338604248
UDI-Public00840338604248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ607
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight138 KG